# SDR AALA202112273791

- Difficulty date: December 23, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N557UW
- Make and model: Airbus A300*
- Aircraft serial: 5269
- Aircraft time: 29,744 hours, 11,821 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY POWER SUPPLY UNIT BUILT IN TEST EQUIPMENT TEST FAIL. EMERGENCY POWER SUPPLY UNIT BUILT IN TEST EQUIPMENT TEST WAS PERFORMED IN MAINTENANCE CONFIGURATION. OPERATIONS CHECK FAILED. PERFORMED EMERGENCY POWER SUPPLY UNIT BUILT IN TEST EQUIPMENT TEST IN FLIGHT CONFIGURATION PER AIRBUS A321 AMM 33-51-00. OPERATIONS CHECK GOOD.
